Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 360, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 1:23 PM CDT for 4 counties in Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 1:23 PM CDT (18:23 UTC)
- Expired
- May 13, 2011, 2:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 56 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 12:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS54 KMEG 131823
SVRMEG
ARC035-037-093-111-131915-
/O.NEW.KMEG.SV.W.0360.110513T1823Z-110513T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
123 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 215 PM CDT
* AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF
MARKED TREE...OR 7 MILES SOUTHEAST OF HARRISBURG...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
LEPANTO...MARKED TREE...PARKIN AND TYRONZA.
THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3563 9070 3571 9033 3571 9029 3572 9029
3575 9013 3528 9020 3516 9076
TIME...MOT...LOC 1823Z 245DEG 33KT 3552 9060
$$1 follow-up statement
815
WWUS54 KMEG 131855
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT FRI MAY 13 2011
ARC035-037-093-111-131915-
/O.CON.KMEG.SV.W.0360.000000T0000Z-110513T1915Z/
CROSS AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-
155 PM CDT FRI MAY 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN POINSETT...NORTHERN CRITTENDEN...SOUTHWESTERN MISSISSIPPI
AND EASTERN CROSS COUNTIES...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BONDSVILLE...OR NEAR LEPANTO...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
EARLE...LEPANTO...MARKED TREE...PARKIN...THREE WAY...TURRELL...
TYRONZA...STIER...PROMISED LAND...ETOWAH...WEST RIDGE...BONDSVILLE
AND WHITTON.
THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3565 9059 3571 9034 3571 9029 3572 9029
3575 9013 3528 9020 3519 9066
TIME...MOT...LOC 1855Z 245DEG 33KT 3564 9027
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:53 PM CDT, 30 minutes earlier.
Area forecast discussion, May 13, 12:53 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1253 PM CDT FRI MAY 13 2011 .UPDATE... UPDATED FOR 18Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1020 AM CDT FRI MAY 13 2011/ UPDATE... MAIN SHIELD OF SHOWERS AND THUNDERSTORMS IS QUICKLY EXITING THE MIDSOUTH THIS MORNING GIVING WAY TO CLEARING SKIES. THIS COMBINED WITH WEAK SOUTHERLY SURFACE FLOW WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE. WEAK CAPPING SHOULD ERODE BY EARLY AFTERNOON ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP. DEEP MID LEVEL LAPSE RATES ARE DEPICTED IN THE 7-8 C/KM RANGE ALONG WITH MOSTLY UNI- DIRECTIONAL SHEAR. THIS WOULD ALLOW FOR MORE PULSE TYPE CONVECTION AND THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS. ADJUSTED POPS...TEMPERATURES...AND SKY COVER TO ADJUST FOR CURRENT TRENDS. UPDATE HAS BEEN SENT. CCD PREV DISCUSSION... /ISSUED 712 AM CDT FRI MAY 13 2011/ DISCUSSION... SHORT TERM...TODAY THROUGH MONDAY NIGHT... A LARGE UPPER LEVEL LOW PRESSURE CENTERED OVER KANSAS EARLY THIS MORNING WILL CONTINUE TO MOVE SLOWLY SOUTHEAST THROUGH THE DAY. A LEAD SHORTWAVE IS CONTINUING TO DRIVE A WEAKENING MESOSCALE CONVECTIVE SYSTEM (MCS) ACROSS THE MID SOUTH EARLY THIS MORNING. LATEST TRENDS CONTINUE TO INDICATE THAT A STRONG GUST FRONT WILL ADVANCE FURTHER EAST OF ONGOING STORMS WHICH SHOULD LEAD TO A CONTINUED WEAKENING AS THEY MOVE EAST AFTER SUNRISE. THIS COMPLEX SHOULD DISSIPATE BY LATE THIS MORNING OR EARLY AFTERNOON OVER EASTERN AREAS. AT THIS TIME...WILL MAINTAIN LIKELY POPS ALONG AND EAST OF THE MISSISSIPPI RIVER THIS MORNING...WITH CHANCE POPS FURTHER WEST. A SECONDARY MID LEVEL SHORTWAVE MOVING ALONG THE SOUTHERN PERIPHERY OF THE UPPER LEVEL LOW WILL MOVE INTO THE MID SOUTH THIS AFTERNOON AND FORCE ANOTHER ROUND OF THUNDERSTORMS IN A WEAKLY CAPPED ENVIRONMENT. THE ATMOSPHERE SHOULD RECOVER FROM MORNING CONVECTIVE ACTIVITY WITH THE AIRMASS BECOMING MODERATELY TO STRONGLY UNSTABLE BY THIS AFTERNOON. AFTERNOON MUCAPES SHOULD RANGE FROM 2000-3000J/KG...LI/S WILL RANGE FROM -4C TO -7C...AND MID LEVEL LAPSE RATES SHOULD STEEPEN TO GREATER THAN 6.5C/KM. THIS IMPROVED THERMODYNAMIC ENVIRONMENT COMBINED WITH INCREASING DEEP LAYER SHEAR ASSOCIATED WITH A 40-50KT MID LEVEL JET STREAK SHOULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON. THE PRIMARY THREATS FROM ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS AS LAPSE RATES STEEPEN AND MID LEVEL DRY AIR REMAINS IN PLACE. THE TORNADO THREAT APPEARS LOW AS THE FLOW IN THE LOWEST 1KM REMAINS RATHER WEAK AND THE WIND FIELDS BECOME UNIDIRECTIONAL. PLAN TO CONTINUE MENTION OF SEVERE STORMS AND SLIGHT RISK IN LATEST HWO. THUNDERSTORMS SHOULD SLOWLY DIMINISH IN INTENSITY BY THIS EVENING WITH THE LOSS OF DAYTIME HEATING AS THEY MOVE EASTWARD. A COLD FRONT SHOULD MOVE EAST THROUGH THE MID SOUTH TONIGHT BRINGING AN END TO NUMEROUS SHOWERS AND THUNDERSTORMS OVERNIGHT. MUCH COOLER AND LESS HUMID CONDITIONS WILL ALSO FILTER INTO THE REGION BEHIND THE FRONTAL PASSAGE. THE UPPER LEVEL LOW PRESSURE SHOULD MOVE INTO THE OHIO VALLEY ON SATURDAY WITH A SECONDARY UPPER LEVEL LOW PRESSURE FORECAST TO MOVE SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY SUNDAY AND INTO THE MID SOUTH ON MONDAY. THIS SHOULD KEEP ABUNDANT CLOUD COVER AND LINGERING CHANCES FOR SHOWERS OVER THE AREA THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. TEMPERATURES SHOULD BE MUCH COOLER AND AVERAGE SEVERAL DEGREES BELOW NORMAL THROUGH EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY. HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH FOR THE MIDDLE OF NEXT WEEK WITH A RETURN TO DRY WEATHER AND SLOWLY WARMING TEMPERATURES. ANOTHER UPPER LEVEL TROUGH WILL APPROACH FROM THE WEST BY THE END OF NEXT WEEK BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. WARMER AND HUMID WEATHER WILL ALSO MAKE A RETURN BY THE END OF THE EXTENDED FORECAST PERIOD. HYDROLOGY... THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR SOME LOCATIONS. PLEASE USE EXTREME CAUTION AND CONTINUE TO HEED THE ADVICE OF YOUR LOCAL EMERGENCY MANAGEMENT OFFICIALS. ALSO CONTINUE TO AVOID AREAS THAT REMAIN FLOODED. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL OVER THE NEXT SEVERAL DAYS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED WITH THE MISSISSIPPI RIVER. PLEASE CONTINUE TO MONITOR THE LATEST RIVER FORECASTS AND STAGES THROUGH THE WEEKEND. JLH && .AVIATION... 18Z TAF CYCLE THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN ARKANSAS AND WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON. THUNDERSTORMS WILL BE POSSIBLE AT ALL SITES...WITH KJBR HAVING THE EARLIEST STORMS AND KTUP HAVING THE LATEST. A FEW STORMS HAVE DEVELOPED ACROSS CENTRAL MISSISSIPPI THAT WILL ALSO NEED TO BE WATCHED IN CASE THEY ARRIVE AT TUPELO EARLIER THAN EXPECTED. THUNDERSTORMS WILL BRING GUSTY WINDS...LOWER VISIBILITIES AND LOWER CEILINGS. A COLD FRONT WILL MOVE THROUGH AFTER THE STORMS...CAUSING WINDS TO VEER FROM SOUTHWEST TO WEST NORTHWEST. WINDS WILL BEGIN TO WEAKEN LATER THIS EVENING. CEILINGS WILL REMAIN MVFR AFTER STORMS AND COLD FRONT...HOWEVER LOW CLOUDS AND FOG ARE EXPECTED TO MOVE IN AFTER MIDNIGHT TONIGHT AND LAST THROUGH MOST OF THE EARLY MORNING HOURS. KMEM WILL REMAIN IN MVFR CONDITIONS...HOWEVER IFR CONDITIONS ARE POSSIBLE BUT WAS NOT CONFIDENT ENOUGH TO PUT INTO THE KMEM TAF JUST YET. KMKL...KTUP...AND KJBR ARE EXPECTED TO SEE IFR CONDITIONS. CLOUDS WILL BEGIN TO LIFT SLIGHTLY AFTER SUNRISE TOMORROW BUT STILL REMAIN MVFR THROUGH THE REST OF THE TAF CYCLE. RRH && .PRELIMINARY POINT TEMPS/POPS... MEM 82 57 69 53 / 70 40 20 10 MKL 80 57 67 50 / 70 60 30 10 JBR 78 55 68 48 / 70 30 20 10 TUP 83 58 72 52 / 70 70 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 13, 5:04 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 504 AM CDT FRI MAY 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 504 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN. OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL REMAIN OF SERIOUS CONCERN. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JLH
In the hours before
Special weather statement, May 13, 12:27 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1227 PM CDT FRI MAY 13 2011 ARZ027-035-048-131800- CROSS AR-ST. FRANCIS AR-POINSETT AR- 1227 PM CDT FRI MAY 13 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 PM CDT FOR... CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS... NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES SOUTH OF FAIR OAKS AT 1227 PM CDT... MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROSS...POINSETT AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR HARRISBURG...PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3559 9105 3564 9056 3509 9053 3504 9105 TIME...MOT...LOC 1727Z 251DEG 26KT 3516 9099
Local storm report, May 13, 1:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 7 NE DALTON 36.49N 91.06W
05/13/2011 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 11:00 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 45 min |
| May 13, 1:19 AM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 41 min |
| May 13, 1:26 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 34 min |
| May 13, 2:15 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 45 min |
| May 13, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 48 min |
| May 13, 4:30 AM CDT | Flash Flood Warning | MEG | Lee, St. Francis | 2 hr |
| May 13, 12:25 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 50 min |
| May 13, 12:27 PM CDT | Special Weather Statement | MEG | Cross, Poinsett | 33 min |
| May 13, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 51 min |
| May 13, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Cross, St. Francis | 46 min |
| May 13, 12:58 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 47 min |
| May 13, 1:00 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 45 min |
| May 13, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 39 min |
| May 13, 1:36 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 28 min |
| May 13, 1:37 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 53 min |
| May 13, 1:39 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 21 min |
| May 13, 2:08 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 52 min |
| May 13, 2:17 PM CDT | Special Weather Statement | MEG | Clay, Greene | 28 min |
| May 13, 2:19 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 41 min |
| May 13, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 57 min |
| May 13, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| May 13, 3:24 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.